# SDR ASAA2017121522941

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,782 hours, 11,307 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF E/C SBCFM56-7B-72-0986 ENG S/N #2 ENG FOUND STAGE NR 2 ANTI-ROTATION PIN AT 9 O'CLOCK ROTATED ABOUT 80 DEG.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE IAW T/C 7847100, & 78471001.
